# SDR QXEA200702023

- Difficulty date: December 25, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 17,163 hours, 12,365 cycles
- System (JASC): 3150 · Central Warning
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - STALL FAIL CAUTION MESSAGE ILLUMINATED.  TURNED OFF THE RIGHT STALL SWITCH PER THE CHECKLIST.  MAINTENANCE COMPLIED WITH FIM 27-35-00-810-803-A01.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
